# SDR SIMA20170107006

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,877 hours, 29,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT.
